MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SITE P-LCK 2.9X 15.5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a bankart repair surgery the anchor broke in many small pieces during insertion.The bigger parts were retrieved from the patient but the small fragments could not be found and remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device from another company.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Visual inspection of the suture anchor, biocomposite pushlock® 2.9 x 15.5 mm, identified that the anchor was not returned for investigation.Functional testing was not performed due to the damage to the device.No problem found.

Brand Name
BIO-COMP SITE P-LCK 2.9X 15.5
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23476022
Report Number1220246-2025-05006
Device Sequence Number10228175
Product Code MAI
UDI-Device Identifier00888867023024
UDI-Public(01)00888867023024(11)250515(17)290430(10)15436866
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SITE P-LCK 2.9X 15.5
Device Catalogue NumberAR-1923BC-1
Device Lot Number15436866
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown